Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Characteristic-mixed covolume methods for advection-dominated diffusion problems

Chen, ZX; Chou, SH; Kwak, Do Youngresearcher, NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, v.13, no.9, pp.677 - 697, 2006-11

2
Error estimate in L-2 of a covolume method for the generalized Stokes problem

Kang, KS; Kwak, Do Youngresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.22, no.1, pp.165 - 179, 2006-01

rss_1.0 rss_2.0 atom_1.0